# SDR 2008FA0000109

- Difficulty date: December 21, 2007
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N9855W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823369
- Engine: Lyc O320*
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 6569100
- Condition: Separated
- Location: Mlg
- Part time: 6,910 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE LINK SEPARATED ON ABORTED LANDING ALLOWING WHEEL AND AXLE ASSY TO SEPARATED FROM AC.  SAFE LANDING ON UPPER CASTING ASSY WAS MADE WITH DAMAGE TO CASTING AND FLAP.  AD 72-08-06 OR THIS LINK CALLED FOR 500 HR INSP.  INTERVAL PAR 203.8 HR PRIOR.  WOULD SUGGEST THAT AD SHOULD BE CHARGED TO RETIRE THESE PARTS AT 5000 HR.  (K)
